MathSciNet Relay Station
MathSciNet bibliographic data
MR2484031 14J45 (14J30 32Q20)
Chelʹtsov, I. A.; Shramov, K. A. Log-canonical thresholds for nonsingular Fano threefolds. (Russian) With an appendix by J.-P. Demailly. Uspekhi Mat. Nauk 63 (2008), no. 5(383), 73--180; translation in Russian Math. Surveys 63 (2008), no. 5, 859–958
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement